# SDR SWAA2013103121728

- Difficulty date: October 28, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 33,071 hours, 19,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A2156
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER PANEL SUPPORT WEB ATTACHING UPPER FIXED TE PANEL TO DEFLECTION CONTROL BEAM & SURROUNDING STRUCTURE CRACKED.  R & R SUPPORT ASSEMBLY IAW DRAWING & MM.
